MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX 10 ENDOVASCULAR EMBOLIZATION COIL; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION, INC. MICROPLEX 10 ENDOVASCULAR EMBOLIZATION COIL; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number REF 8410-0304
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
During a cerebral angiogram, microplex10 3mm x 4mm coil was used in the left internal carotid artery.At first, the coil would not detach.Got new v grip to attempt to release coil.Tip of catheter then broke off in the patient.Box and wire itself in ir for review if necessary.Fda safety report id# (b)(4).

Brand Name
MICROPLEX 10 ENDOVASCULAR EMBOLIZATION COIL
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
cr
MDR Report Key15121460
Report NumberMW5111154
Device Sequence Number6626238
Product Code HCG
UDI-Device Identifier00816777021250
UDI-Public(01)00816777021250
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberREF 8410-0304
Device Lot Number0000177915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown